Vol. 1 No. 2 (2014): Vol 1, Iss 2, Year 2014
Articles

ON b-mI-OPEN SETS AND b-mI- CONTINUOUS FUNCTIONS

Parimala M
Department of Mathematics, Bannari Amman Institute of Technology, Sathyamangalam-638401,
Published December 30, 2014
Keywords
  • b-mI-open sets ,b-I-open set, b-mI-continuous functions
How to Cite
M, P. (2014). ON b-mI-OPEN SETS AND b-mI- CONTINUOUS FUNCTIONS. Kongunadu Research Journal, 1(2), 20-22. https://doi.org/10.26524/krj32

Abstract

The purpose of this paper is to introduce b-mI-open sets in ideal minimal spaces and to investigate he relationships between minimal spaces and ideal minimal spaces. Furthermore, decomposition of continuous functions are established.

Downloads